Cybernetics and Systems Analysis

, Volume 44, Issue 5, pp 716–721 | Cite as

Fluctuations of a stochastic system under an asymptotic diffusive perturbation

  • S. A. Semenyuk
  • Ya. M. Chabanyuk


A stochastic singularly perturbed system is considered. Sufficient conditions of the asymptotic normality are obtained for the dynamic system in the vicinity of its equilibrium point. To this end, a solution to the singular perturbation problem is constructed for an asymptotic representation of the generator of a Markov renewal process.


fluctuation stochastic system Markov process 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Ya. Chabaniuk, V. S. Koroliuk, and N. Limnius, “Fluctuation of stochastic system with average equilibrium point,” C. R. Academ. Sci., Ser. I, 335, 405–410, Paris (2007).Google Scholar
  2. 2.
    V. S. Korolyuk, “Stability of stochastic systems in diffusion approximation scheme,” Ukr. Mat. Zh., 50, No. 1, 36–47 (1998).MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    V. S. Korolyuk and N. Limnius, Stochastic Systems in Merging Phase Space, World Sci., Dordrecht (2005).Google Scholar
  4. 4.
    L. Ljung, G. Pflung, and H. Walk, Stochastic Approximation and Optimization of Random Systems, Birkhauser Verlag, Basel (1992).MATHGoogle Scholar
  5. 5.
    Ya. M. Chabanyuk, “Continuous procedure of stochastic approximation with singular perturbation under balance conditions,” Cybernetics and Systems Analysis, No. 3, 133–140 (2006).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2008

Authors and Affiliations

  1. 1.Institute of Applied Mathematics and Fundamental Sciences of National University “Lvivs’ka Politekhnika”LvovUkraine

Personalised recommendations